I went off wellbutrin/zoloft by a 2 week every other day taper. At the end of which my doctor started me on Lexapro. 3 weeks the drug seemed to work with mild dark thoughts (never had them ever) and mild panic attacks. After new years I had a massive panic attack triggered by my ashma inhaler and lexapro. Suicidal thoughts hit me during it as well. Doctor said taper off Lexapro. Next time I took it (last thursday), I had the same thoughts. Doctor said stop cold turkey and start zoloft again. Now I'm going through a ton of panic attacks and lexapro withdrawal symptoms and possibly some zoloft things. I take xanax to take the edge off. I've been having major symptoms of dark thoughts and stuff. I started a consoler for the axiety and deppression. She was angry that my PCP put me on lexapro instead of a Psychiatrist. Now I'm all messed up. My question is how long should I expect the withdrawals to go on and with this whole hodge podge of medication switching, when can I expect to be better? Oh, and I have an eating problem. I feel like I'm choking (anxiety). I have had rare solid food in the past 2 weeks since the attack.
ok first off you understand you have a issue and want to cope with it which is the best thing. number 2 i also dont agree with your primary doctor doing all the those meds to you when thats not at all what he specials in. as far as the withdraws and what not the are all different per person, per dose, per length of use. i highly sudgest you take all your psych doctors advice. i personally believe one you get on a new medication that si the proper one for you your thoughts and withdraw symptoms will virtually disappear. good luck and keep us updated. if you need to talk im here.
Yeah, my consoler said the same thing about the PCP doing PSY stuff. While I was on Zoloft it was a miracle drug (for the anxiety). I hope to god that the wellbutrin was the problem with my behavior though. I'm posting my progress over at drug.com on their Lexapro Withdrawal board. The thing that is worrying me the most at the moment is the massive panic attacks I still get. I'm patiently waiting for the Zoloft to kick in again and am doing therapy for the deppression. I read your profile and understand exactly what you are going through. Problem with me was that I have ashma and every time I had an attack, I would get a panic attack. Then I felt like I was choking (a la the problems with eating now). When that was medically cleared, it came down to anxiety. Good to know you are there though, it helps to have a support system and friends to talk to. I also found out that our lead developer at this company has anxiety disorder too. Just found out actually.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.